Alert archive / Minnesota / Snow Advisories in 2007

Snow Advisory 4, NWS Grand Forks, ND

April 10, 20075 counties in North Dakota; 7 counties in Minnesota

NWS Grand Forks, ND issued this snow advisory at Apr 10, 2007, 4:57 AM CDT for 5 counties in North Dakota; 7 counties in Minnesota. It took effect at Apr 10, 2007, 7:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2007, 4:57 AM CDT (09:57 UTC)
In effect from
Apr 10, 2007, 7:00 AM CDT
Expired
Apr 11, 2007, 4:18 AM CDT
In force
21 hr
Issued by
NWS Grand Forks, ND

Counties Becker County, MN, Clay County, MN, Grant County, MN, Hubbard County, MN, Otter Tail County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 124 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 10.0 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2007-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2007-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
519 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFGF 100957
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
457 AM CDT TUE APR 10 2007

...MORE SNOW FORECAST FOR THE AREA...

.UP TO FIVE INCHES OF SNOW IS POSSIBLE THROUGH TUESDAY NIGHT
ALONG AND SOUTH OF A VALLEY CITY TO FARGO MOORHEAD TO PARK RAPIDS
LINE. THE SNOW IS EXPECTED TO BREAK OUT SOUTH CENTRAL NORTH
DAKOTA AND SPREAD INTO SOUTHEAST NORTH DAKOTA AND WEST CENTRAL
MINNESOTA. LESS SNOW IS EXPECTED ACROSS THE REST OF NORTHEAST
NORTH DAKOTA AND NORTHWEST MINNESOTA. THIS SNOW IS CAUSED BY AN
UPPER LOW MOVING INTO THE CENTRAL PLAINS AND SPREADING MOISTURE
NORTH INTO THE RED RIVER VALLEY.

MNZ003-029-NDZ038-039-049-052-053-111200-
/O.UPG.KFGF.WS.A.0004.070410T1200Z-070411T1200Z/
/O.NEW.KFGF.SN.Y.0004.070410T1200Z-070411T1200Z/
CLAY-WILKIN-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE...VALLEY CITY...
FARGO...LISBON...GWINNER...WAHPETON
457 AM CDT TUE APR 10 2007

...SNOW ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT. 

UP TO FIVE INCHES OF SNOW IS POSSIBLE ACROSS THE SOUTHEAST NORTH
DAKOTA AND NEIGHBORING PARTS OF WEST CENTRAL MINNESOTA TUESDAY
AND TUESDAY NIGHT. SNOW IS EXPECTED TO BREAK OUT TUESDAY MORNING
AND CONTINUE THROUGH TUESDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MNZ024-027-028-030>032-040-111200-
/O.UPG.KFGF.WS.A.0004.070410T1500Z-070411T1200Z/
/O.NEW.KFGF.SN.Y.0004.070410T1200Z-070411T1200Z/
HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-
WADENA-GRANT-
INCLUDING THE CITIES OF...PARK RAPIDS...DETROIT LAKES...
WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE
457 AM CDT TUE APR 10 2007

...SNOW ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT. 

UP TO FIVE INCHES OF SNOW IS POSSIBLE ACROSS WEST CENTRAL
MINNESOTA AND PORTIONS OF NORTHWEST MINNESOTA TUESDAY AND TUESDAY
NIGHT. SNOW IS EXPECTED TO BREAK OUT TUESDAY MORNING AND CONTINUE
THROUGH TUESDAY NIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

HOPPES
4 follow-up statements
000 
WWUS43 KFGF 101606
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1106 AM CDT TUE APR 10 2007

...SNOW TAKING LONGER TO MOVE INTO THE AREA...

.TWO TO FIVE INCHES OF SNOW IS STILL POSSIBLE THROUGH WEDNESDAY
MORNING ALONG AND SOUTH OF A VALLEY CITY TO FARGO MOORHEAD TO
SEBEKA LINE. SNOW IS CURRENTLY FALLING ACROSS A JAMESTOWN TO
ABERDEEN CORRIDOR. THE SNOW COULD TAKE UNTIL EARLY AFTERNOON TO
REACH THE WAHPETON BRECKENRIDGE AREA AND UNTIL LATE AFTERNOON TO
REACH THE FARGO MOORHEAD AREA. THE SNOW WILL TAKE EVEN LONGER TO
REACH PORTIONS OF WEST CENTRAL MINNESOTA...REACHING THE DETROIT
LAKES TO WADENA AREAS BY EARLY EVENING. THIS SNOW IS CAUSED BY AN
UPPER LOW MOVING INTO THE CENTRAL PLAINS.

MNZ024-101715-
/O.CAN.KFGF.SN.Y.0004.000000T0000Z-070411T1200Z/
HUBBARD-
INCLUDING THE CITY OF...PARK RAPIDS
1106 AM CDT TUE APR 10 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
SNOW ADVISORY. 

HEAVIER SNOW IS NOW EXPECTED FURTHER SOUTH OF THE PARK RAPIDS AND
NEVIS AREAS...THEREFORE THE SNOW ADVISORY HAS BEEN CANCELLED FOR
HUBBARD COUNTY.

$$

MNZ003-027>032-040-NDZ038-039-049-052-053-111200-
/O.CON.KFGF.SN.Y.0004.000000T0000Z-070411T1200Z/
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA...
ELBOW LAKE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON
1106 AM CDT TUE APR 10 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

TWO TO FIVE INCHES OF SNOW IS POSSIBLE ACROSS SOUTHEAST NORTH
DAKOTA AND NEIGHBORING PARTS OF WEST CENTRAL MINNESOTA TODAY
THROUGH TONIGHT. CURRENTLY IT APPEARS THAT THE 2 INCH AMOUNTS ARE
MORE LIKELY ALONG THE INTERSTATE 94 CORRIDOR IN NORTH DAKOTA AND
THE HIGHWAY 10 CORRIDOR IN MINNESOTA. AMOUNTS CLOSER TO 4 TO 5
INCHES ARE POSSIBLE ALONG A HAVANA TO HANKINSON TO ELBOW LAKE
LINE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

GODON
000 
WWUS43 KFGF 102002
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
302 PM CDT TUE APR 10 2007

...SNOW FINALLY MOVING INTO THE AREA...

.ONE TO FOUR INCHES OF SNOW REMAINS POSSIBLE THROUGH WEDNESDAY
MORNING ALONG AND SOUTH OF A VALLEY CITY TO FARGO MOORHEAD TO
SEBEKA LINE. SNOW IS CURRENTLY FALLING FROM DEVILS LAKE TO
FARGO TO FERGUS FALLS. HOWEVER...GROUND TEMPERATURES ARE STILL
WARM ENOUGH THAT THE INITIAL SNOW IS MELTING. AS TEMPERATURES TURN
COLDER TONIGHT...THE WET ROADS COULD TURN SLIPPERY IN SPOTS. SNOW
INTENSITY RATES WILL ALSO INCREASE ENOUGH TONIGHT THAT SOME SNOW
WILL STICK. ALTHOUGH SNOW TOTALS ARE LOOKING TO BE LESS...THE
COMBINATION OF THE LIGHT SNOW AND FALLING TEMPERATURES TONIGHT
COULD STILL POSE SOME TRAVEL PROBLEMS ACROSS THE ADVISORY AREA.

MNZ003-027>032-040-NDZ038-039-049-052-053-111200-
/O.CON.KFGF.SN.Y.0004.000000T0000Z-070411T1200Z/
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA...
ELBOW LAKE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON
302 PM CDT TUE APR 10 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

ONE TO FOUR INCHES OF SNOW IS POSSIBLE ACROSS SOUTHEAST NORTH
DAKOTA AND NEIGHBORING PARTS OF WEST CENTRAL MINNESOTA TONIGHT.
CURRENTLY IT APPEARS THAT 1 TO 2 INCH AMOUNTS ARE MORE LIKELY
ALONG THE INTERSTATE 94 CORRIDOR IN NORTH DAKOTA AND THE HIGHWAY
10 CORRIDOR IN MINNESOTA. AMOUNTS CLOSER TO 2 TO 4 INCHES ARE MORE
LIKELY ALONG A HAVANA TO HANKINSON TO ELBOW LAKE LINE. AS
TEMPERATURES FALL THROUGH THE EVENING...WET ROADS COULD BECOME
SLIPPERY IN SPOTS...ESPECIALLY ON BRIDGES OR IN OPEN AREAS EXPOSED
TO THE WIND.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

GODON
000 
WWUS43 KFGF 110204
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
904 PM CDT TUE APR 10 2007

...SNOW SOUTH OF A VALLEY CITY TO FARGO TO DETROIT LAKES LINE
TONIGHT...

.SNOW MOVED INTO EXTREME SOUTHEAST NORTH DAKOTA LATE THIS MORNING
AND CONTINUED THROUGH THIS EVENING. SNOWFALL VARIED GREATLY WITH
THE HEAVIEST SNOWFALL FROM AREAS WEST OF VALLEY CITY SOUTHWARD TO
JUST WEST OF LISBON TO NEAR ABERDEEN WITH 3-5 INCHES COMMON. EAST
OF THIS AREA FROM VALLEY CITY INTO WESTERN CASS COUNTY THEN INTO
RICHLAND COUNTY EASTWARD INTO GRANT COUNTY MINNESOTA ACCUMULATIONS
RANGED FROM A TRACE TO 1 INCH AS MOST OF THE SNOW MELTED AS IT
FELL DURING THE AFTERNOON. AREAS NORTH AND EAST OF FARGO SAW NO
SNOW.

SNOW WILL CONTINUE FROM NEAR VALLEY CITY TO ENDERLIN TO WAHPETON
TO FERGUS FALLS SOUTHWARD OVENIGHT WITH ANOTHER 1 TO 3 INCHES OF
SNOW ACCUMULATION LIKELY. TOTAL SNOWFALL BY WEDNESDAY MORNING OF 2
TO 5 INCHES WILL OCCUR IN THE ADVISORY AREA.

FOR MOST OF CASS COUNTY NORTH DAKOTA EASTWARD THROUGH DETROIT
LAKES TO WADENA ENOUGH DRY AIR AT THE SURFACE WILL CONTINUE TO
KEEP THE SNOW AT BAY AND LITTLE TO NO SNOW IS EXPECTED OVERNIGHT.


MNZ003-027-028-032-NDZ039-110315-
/O.CAN.KFGF.SN.Y.0004.000000T0000Z-070411T1200Z/
CLAY-WEST BECKER-EAST BECKER-WADENA-CASS-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
WADENA...FARGO
904 PM CDT TUE APR 10 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
SNOW ADVISORY. 

AN ADDITIONAL INCH OF SNOW WILL OCCUR OVER FAR SOUTHWESTERN CASS
COUNTY TONIGHT INCLUDING THE TOWNS OF ALICE AND LEONARD AND AREAS
AROUND ENDERLIN. OTHERWISE ONLY A SLIGHT CHANCE OF LIGHT SNOW
EXISTS FOR FARGO EAST TO DETROIT LAKES TO WADENA THE REST OF THE
NIGHT WITH LITTLE TO NO ACCUMULATION. IF TRAVELLING SOUTH OR
WEST...2-4 INCHES OF SNOW IS ON THE GROUND AT THE NORTH DAKOTA
AND SOUTH DAKOTA BORDER ALONG I-29 AND IN THE JAMESTOWN AREA ALONG
I-94 WITH MORE SNOW FALLING OVERNIGHT. ROADS FURTHER SOUTH TOWARD
THE SOUTH DAKOTA STATE LINE OR WEST TOWARD JAMESTOWN WILL BE SLICK
AND HAZARDOUS.

$$

MNZ029>031-040-NDZ038-049-052-053-111200-
/O.CON.KFGF.SN.Y.0004.000000T0000Z-070411T1200Z/
WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-BARNES-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...ELBOW LAKE...VALLEY CITY...LISBON...GWINNER...
WAHPETON
904 PM CDT TUE APR 10 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

SNOW WILL CONTINUE OVERNIGHT BUT SLOWLY DIMINISH IN INTENSITY.
TOTAL SNOWFALL FROM THIS SYSTEM WILL RANGE FROM 2 TO 5 INCHES IN
THE ADVISORY AREA WITH THE HEAVIEST TOTALS IN LOCATIONS WEST OF
VALLEY CITY AND WEST OF LISBON AND THEN ALONG THE SOUTH DAKOTA
BORDER WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE. AS TEMPERATURES
COOL BELOW THE FREEZING MARK TONIGHT ROADS WILL BECOME SLICK AND
HAZARDOUS. USE EXTREME CAUTION. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

DTR
000 
WWUS43 KFGF 110918
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
418 AM CDT WED APR 11 2007

SNOW DIMINISHING OVER SOUTHEAST NORTH DAKOTA AND PARTS OF WEST
CENTRAL MINNESOTA

.LIGHT SNOW CONTINUES TO FALL ACROSS SOUTHEAST NORTH DAKOTA.
HOWEVER LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. A STORM SYSTEM
OVER MISSOURI WILL MOVE EAST TODAY WITH THE HEAVIER SNOW SHIFTING
SOUTH AND EAST OF THE AREA.

MNZ029>031-040-NDZ038-049-052-053-111030-
/O.CAN.KFGF.SN.Y.0004.000000T0000Z-070411T1200Z/
WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-BARNES-RANSOM-
SARGENT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...ELBOW LAKE...VALLEY CITY...LISBON...GWINNER...
WAHPETON
418 AM CDT WED APR 11 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELED THE
SNOW ADVISORY. 

SNOW WAS DECREASING ACROSS SOUTHEAST NORTH DAKOTA AND PARTS OF
WEST CENTRAL MINNESOTA. SOME LIGHT SNOW WILL FALL HOWEVER LITTLE
ADDITIONAL ACCUMULATION IS EXPECTED. SO THE SNOW ADVISORY HAS
BEEN CANCELED.

$$

HOPPES

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this snow advisory went out at Apr 10, 4:30 AM CDT, 27 minutes earlier.

Area forecast discussion, Apr 10, 4:30 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
430 AM CDT TUE APR 10 2007

.SHORT TERM...
FLATTENED UPPER LEVEL RIDGE WILL MOVE ACROSS THE FORECAST AREA THIS
MORNING. UPPER LEVEL RIDGE WILL PRECEDE TROUGH DIGGING INTO THE
CENTRAL PLAINS. LOW TO MID LEVEL BAROCLINIC ZONE EXTENDS FROM
NORTHWEST ND TO THE MID ATLANTIC STATES. LOW TO MID LEVEL FLOW WILL
ADVECT MOISTURE FROM THE CENTRAL PLAINS INTO THE FORECAST AREA. FLOW
IN TROWAL AREA TO THE SOUTH BECOMES PARALLEL TO THE BAROCLINIC ZONE
OVER ND. RESULT WILL BE MORE SNOW MAY FALL FARTHER TO THE NORTHWEST
THAN ORIGINALLY THOUGHT. HOWEVER HEAVIES SNOW WILL STILL FALL TO THE
SOUTH. HAVE UPGRADED WINTER WEATHER ADVISORY TO SNOW ADVISORY IN THE
SOUTHERN RED RIVER VALLEY WITH UP TO 5 INCHES EXPECTED. KMVX 88D VAD
WIND SHOWS NORTHWEST FLOW ABOVE 14 THOUSAND FT WITH SOUTH TO
SOUTHWEST FLOW UNDERNEATH. SNOW WILL LIGHTEN UP TONIGHT BUT IS
EXPECTED TO CONTINUE THROUGH THU MORNING. DEVELOPING UPPER LOW OVER
THE CENTRAL PLAINS WILL SLOWLY MOVE OVER THE GREAT LAKE STATES LATE
WED. PRECIP WILL SLOWLY WIND DOWN BY THEN.

.LONG TERM...
FEW CHANGES.

&&

AVIATION...
VRF CONDTIONS ACROSS THE AREAS WILL LOWER TO IFR CONDITIONS FROM THE
SOUTHWEST THROUGH THE DAY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...SNOW ADVISORY FROM 7 AM THIS MORNING TO 7 AM CDT WEDNESDAY FOR
     NDZ038-039-049-052-053.

MN...SNOW ADVISORY FROM 7 AM THIS MORNING TO 7 AM CDT WEDNESDAY FOR
     MNZ003-024-027>032-040.

&&

HOPPES
Hazardous weather outlook, Apr 9, 6:59 AM CDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT MON APR 9 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-101200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
659 AM CDT MON APR 9 2007

...SNOW WILL MOVE INTO MAINLY THE SOUTHERN RED RIVER VALLEY LATE
MONDAY NIGHT...
...SNOW WILL CONTINUE INTO TUESDAY AND WILL AFFECT MAINLY THE SOUTHERN
RED RIVER VALLEY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TONIGHT

SNOW WILL MOVE INTO THE SOUTHEAST NORTH DAKOTA LATE TONIGHT. SNOW
AMOUNTS ARE EXPECTED TO BE AN INCH OR LESS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW WILL FALL ACROSS MUCH OF THE RED RIVER VALLEY TUESDAY WITH
THE MOST EXPECTED IN THE SOUTHERN RED RIVER VALLEY. FOUR TO SIX
INCHES OF SNOW WILL BE POSSIBLE ROUGHLY SOUTH OF A LINE FROM
ENDERLIN NORTH DAKOTA TO PARK RAPIDS MINNESOTA.

AN UPPER LEVEL SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS TUESDAY
AND SPREAD SNOW ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL
MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HOPPES

Nearby

Snow Advisories in Minnesota, 2007Snow Advisories in North Dakota, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.